Show simple item record

dc.contributor.authorIzhakian, Zur
dc.contributor.authorJohnson, Marianne
dc.contributor.authorKambites, Mark
dc.date.accessioned2018-09-13T23:06:58Z
dc.date.available2018-09-13T23:06:58Z
dc.date.issued2018-02
dc.identifier.citationIzhakian , Z , Johnson , M & Kambites , M 2018 , ' Tropical matrix groups ' , Semigroup Forum , vol. 96 , no. 1 , pp. 178-196 . https://doi.org/10.1007/s00233-017-9894-1en
dc.identifier.issn0037-1912
dc.identifier.otherPURE: 69040001
dc.identifier.otherPURE UUID: 0337e9fb-29d3-4e77-846d-1c014a093b57
dc.identifier.otherScopus: 85029492988
dc.identifier.urihttp://hdl.handle.net/2164/11097
dc.descriptionZur Izhakian: Research supported by the Alexander von Humboldt Foundation. Marianne Johnson: Research supported by EPSRC Grant EP/H000801/1. Mark Kambites: Research supported by EPSRC Grant EP/H000801/1. Mark Kambites gratefully acknowledges the hospitality of Universität Bremen during a visit to Bremen.en
dc.format.extent19
dc.language.isoeng
dc.relation.ispartofSemigroup Forumen
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007%2Fs00233-017-9894-1en
dc.subjectTropical matricesen
dc.subjectsemigroupsen
dc.subjectGreen's relationsen
dc.subjecttropical polytopesen
dc.subjectautomorphism groupen
dc.subjectQA Mathematicsen
dc.subjectEngineering and Physical Sciences Research Council (EPSRC)en
dc.subjectEP/H000801/1en
dc.subject.lccQAen
dc.titleTropical matrix groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1007/s00233-017-9894-1
dc.date.embargoedUntil2018-09-14
dc.identifier.vol96en
dc.identifier.iss1en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record